Discussions that mention valium

Inner Ear Disorders board


Hi Gloria,

>>>Checking in to see how you are doing?

Well done coming off of the meds Gloria. Believe me I know this is not an easy thing to do and know how much resolve and bravery it requires. Sorry I haven't replied to your other messages til now but I've basically been having a horrific time again. On top of that I moved house (partially) on the weekend. Thanks for asking about me.

Basically for most of the last 9 days I've been feeling shocking apart from two days - last Wed and Thurs - when everything was really quite good and I felt light and happy. But once Friday rolled around the you know what hit the fan again in a very big way. I had an important meeting Friday morning which required huge concentration for an hour after which I felt drunk walking back to my lab (but I was not stressed at all going into the meeting - just a lot of multi-tasking). I then jumped into a truck and drove 60 km south to pick stuff up for the move. When I got out of the truck I nearly fell over. It only got worse Saturday, I relaxed on Sunday and now today I am at an all time low again. Ultra surreal, horrible sleep last night and bordering on feeling very black about everything....this feels like some rebound depression from a night of being wired and nearly 2 weeks of other vestibular garbage. I am staying calm in this hurricane though and doing my best to stand outside the whole thing and observe it. God knows this would have made me totally panic 2 years ago.

I think we can only keep things really simple when this hits Gloria. Although I must admit I think I do keep things quite simple anyway. To me this is just not acceptable any more. I could always increase the SSRI of course but that is not an option I want any longer. I'm thinking about seeing the doc tomorrow, seeing a different neurologist (headache specialist) and getting onto one of the migraine meds. I'm not keen on Halmagyi's first option - the tricyclic. I don't want anything messing with my serotonin levels or making me feel like a sexless, fat zombie.

Not sure why you were given a benzo for headaches Gloria. Doesn't seem right to me. Why not have a go with something like Verapamil? I'm going to push for this. Yesterday I had the mother of all headaches on top of it all.

Well, sorry for my flat, whinging note but that's where I'm at this Monday morning. Hope you are feeling better and better without the meds. Funny thing is, valium is my saviour at the moment when things get really nasty. It takes the edge off of it all, just enough to make it possible to use the PC.

Cheers....Scott :cool:

edit: have you seen the Dr Rauch video on MAV? Really, really good and sounds like a lot of what I am getting - especially the dysequilibrium following the attacks. Does any of it ring true for you?